# SDR SIMA20131028005

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 34,558 hours, 31,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14532832001
- Part serial: UNKNOWN
- Condition: Chafed
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED REINFORCEMENT STRAP OF FR 54 BETWEEN STR 9R AND 11R.  PERFORMED CUTOUT OF DAMAGES AND FABRICATED FILERS, STRAP AND PREP IAW EO EM-53MR-2226.
